# SDR CA020813006

- Difficulty date: June 6, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Gulstm G1159
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PC72366610
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW REPORTED 3. MILS VIBRATION AT DECENT AT 70 PERCENT. LATER A LOUD BUZZ AT CRUISE, AND VIBRATION WAS 1.8 MILS. BOROSCOPED ENGINE, A GROUND RUN VIBRATION WAS WITHIN LIMITS. A ONE HOUR FLT AND A BUZZING COULD BE HEARD FROM A/C. AC/DC GENERATORS & HYDRAULIC PUMPS FROM LT ENGINE INSTALLED ON RT ENGINE WITH NO CHANGE. VIBRATION SURVEY IAW MAINT MANUAL CARRIED OUT AND RESULTS POINTED OUT TO HP COMPRESSOR. ENGINE REVIEW AT RRC CONFIRMED VIBRATION. ENGINE STRIP REVEALED HP COMPRESSOR ROTOR STAGE 11 TO 12 FAILED.  SPACER HAS A TEAR APPROX 6 INCHES AND HEAVY RUB.
